View Full Version : Can anyone help?

12-11-2014, 12:22 PM
Hi Guys, first post to the forum and apologies for the length. But I really need help with my situation.

I'm 23 and have been applying minox topically for two years and worked great for a bit as my crown was thinning. Around may I noticed my hairline thinning. not temple recession, I mean general thinning and shedding, and rapidly I may add. Its horrible. The shedding hasn't stopped since May. In the mean time ( the last three weeks) I have been taking generic fin eod ( Proscalpic) I've had some side effects ( pain in the balls, harder to get an erection, loss of libido) I had the side effects immediately after taking the first pill but now they have subsided.

I have a few questions:

1) Has anyone had the same problem with Minox and applied fin for the results to improve?

2)I know its early days but I'm still shedding like a bitch after taking fin for 3 weeks, when will I see an improvement?

In terms of generics ... I really don't feel safe with the ones I'm taking. I've tried doing some research and there is little about the brand (Proscalpin). Is anybody a regular user of this brand ...?

3) This may seem like a weird question ... has anybody started taking generic fin to only moved to brand Propecia? This is something that is bugging me because I feel the generic fin is really ineffective for hair improvement its giving me side effects but no results! I'm not bothered about saving money... I'm bothered about keeping my hair.

I apologize for the length, I'm sure there are typos! But any answers would be greatly appreciated.